# SDR CALA0800315

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 26,261 hours, 4,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6908
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS FIRST EMERGENCY AISLE LIGHTS INOP.  REMOVED & REPLACED POWER SUPPLY UNIT & BATTERY PER AMM 33-51-07-022-005.
